Hello and welcome…sorry that you are dealing with this, but glad that you found us. Yes, Graves' opthalmopathy (also called thyroid eye disease) can occur after treatment for hyperthyroidism…sometimes even decades later.
The eye issues can occur even with normal thyroid levels, but it might be helpful to get labs done just to make sure you are on the right dose of meds. (The dose can change over a period of years.)
Hopefully, your ophthalmologist is familiar with Graves' and has advised you on next steps. In the meantime, glasses with prisms (either stick-on or ground in to the prescription) can help give you single vision. Botox can also be used for temporary relief of double vision. If you are a smoker or are around second-hand smoke, be aware that this can aggravate thyroid eye disease.
Take care - and please keep us posted!
GDATF Forum Facilitator
…through nature's inflexible grace, I'm learning to live…
– Dream Theater